# SDR VTZA98320

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal
- Part number: 31024766
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6582 - IAD-GSO - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RIGHT ENGINE EGT FLUCTUATION.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED SIGNAL CONDITIONER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
